- 04-26-2007, 05:26 PM
I've been taking propecia for years now. I started lifting weights again last year. I don't have any side affects that I know of, libido etc are still quite strong. I was wondering if propecia could be inhibiting my cutting? I take propecia cos I've always had thin hair and it's helped a lot, I don't look funny when I go swimming. If I stop taking it, how long does it take to go back to normal? I used to have some fat tissue in my chest area but that's gone now that I've been working out.
- 04-27-2007, 12:49 PM
I read this somewhere:
Propecia (and other products containing finasteride) cause a rise in testosterone levels because testosterone that would normally be converted into DHT remains testosterone. Continual high levels of testosterone in the body could possibly have negative side effects.
- 04-28-2007, 12:50 AM
04-28-2007, 12:59 AM
04-28-2007, 02:50 AM
Quote : "Finasteride is under investigation by the Swedish Medical Products Agency for possibly causing irreversible sexual side effects".
I can smell a class action lawsuit.
04-28-2007, 09:04 PM
Similar Forum Threads
- By SeanC1123 in forum AnabolicsReplies: 10Last Post: 02-27-2004, 07:54 PM
- By alpha6164 in forum AnabolicsReplies: 15Last Post: 08-05-2003, 10:44 PM
- By jetrob in forum AnabolicsReplies: 3Last Post: 07-15-2003, 05:48 PM
- By Bigmac in forum AnabolicsReplies: 4Last Post: 04-12-2003, 02:11 AM
- By CEDeoudes59 in forum AnabolicsReplies: 2Last Post: 02-22-2003, 12:19 PM